# SDR CA120914010

- Difficulty date: September 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Engine: Ge CF680C2A8
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: A2151030200000
- Condition: Fractured
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ARRIVED WITH 2 SNAGS RELATED TO AIR CONDITIONNING.  CABIN TEMP HARD TO COOL DOWN AND LOW FLOW PLUS BOTH PACKS SURGING ON THE GROUND.  REF W/O 1089584.  DURING TROUBLESHOOTING, FOUND NR 1 PACK OUTLET DUCT RUPTURED. MISSING AREA APPROX 6" X 3". DUCT WAS REPLACED AND SYS CHECKED SERVICEABLE.
